# SDR IPXA12M74904

- Difficulty date: July 27, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E COMPT BEADED DOUBLER CRACKED 5 EA PLACES AT XOS698 AND XOS703.  REPAIRED LT WING FIXED L/E COMPT BEADED DOUBLER AT STASA EA 011-5730-01 -A4157, EO MD11-5730-48202-A AND FAA FORM 8100-9.
